# SDR CDH2001F00000

- Difficulty date: May 14, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N151GS
- Make and model: Cessna 340A
- Aircraft serial: 340A0545
- Engine: Cont TSIO520*
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 636900
- Part serial: 49081131
- Condition: Cracked
- Location: Oil System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OVERHAULED OIL COOLER CRACKED AT LOWER MOUNTING FLANGE.  REPLACEMENT OVERHAULED OIL FAILED (ONE OF THE CENTER TUBES BURST) INFLIGHT AFTER 1.5 HOURS.  ENGINE LOST 4 QUARTS IN 10 MINUTES.
